MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3332/ecancer.2009.147

Медицинская библиотека · Ecancermedicalscience · 2009

Long QT syndrome and torsade de pointes after anthracycline chemotherapy.

Colombo N, Civelli M, Cardinale D, Lamantia G, Colombo A, De Giacomi G, Cipolla C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Anthracycline chemotherapy, which represents the treatment of choice for many hematologic and metastatic cancers, unfortunately carries with it the possibility of both early cardiotoxic phenomena, occuring during chemotherapy, and also late cardiotoxic manifestations, occuring even months or years from the completion of treatment.THE CLINICAL MANIFESTATIONS OF EARLY CARDIOTOXICITY COMMONLY INCLUDE: ventricular premature beats, supraventricular tachycardia, cardiomyopathy and sudden death.This study confirms the necessity for close cardiac monitoring of patients undergoing anthracycline therapy. Such monitoring should not only comprise echocardiographic monitoring for left ventricular systo-diastolic dysfunction, but also electrocardiographic monitoring (QTc) in order to exclude electrophysiological changes possibly related to life threatening arrhythmias (10).

Для цитирования: Colombo N, Civelli M, Cardinale D, Lamantia G, Colombo A, De Giacomi G, Cipolla C. Long QT syndrome and torsade de pointes after anthracycline chemotherapy.. Ecancermedicalscience. 2009. DOI: 10.3332/ecancer.2009.147.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.